MATHEMATICA BOHEMICA, Vol. 127, No. 3, pp. 427-435 (2002)

On application of symmetrical functions of several variables to solving some functional equations

Jerzy Polubinski

Jerzy Polubinski, Institute of Mathematics, Technical University of Lodz, Al. Politechniki 11, 90-924, Lodz, Poland, e-mail:

Abstract: In this work we apply the method of a unique partition of a complex function $f$ of complex variables into symmetrical functions to solving a certain type of functional equations.

Keywords: functional equations, $(j,l|k)$-symmetrical functions

Classification (MSC2000): 39B32

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition